# SDR DALA2015120707442

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 1292 BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA L=1.500", W=0.800", D=0.008".  REPLACED FLOORBEAM 1292 BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112812.  MEASURESS OF CORRODED AREA ARE: L=3.257", W=0.350", D=0.177".
